Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Any side effect if Alerid syrup is given to child more than a month?

is there any side effect if Alerid syrup is used 5 ml in a day continuously for more than 1-2 months? I am asking this for my 5 yrs old daughter as she is more to alergic. Her nose block is very severe particularly at night and she is not able to sleep properly. Also some times during night she takes deep breath from mouth with some air passage sound when she breath-in. Will Asthalin syrup help in breathing difficuilties and some whizzing. I am continuously in touch with one Pediatrician and he has priscribed Alerid syrup to be used for 2-3 months till winter season goes off. Please suggest if any side effect of Alerid syrup if used 5 ml in a day continuously?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  1075
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
your pediatrician is correct and there is no addict forming drug in allerid and it cause sleepiness which you need not worry. you should also consult a ent surgeon for nose and throat examination to find any other cause for nasal blockage.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor